Hi everyone. Been lurking here for a bit here and there and decided to jump on in. I started with pulsatile Tinnitus in October of 1999. Just started out of the blue one day. I recall being horrified that I was going to have to live with it forever. I invested in a CD player and headphones to get through the day at work. I also would position myself so that I turned my head to the left as it helped to quiet my tinnitus. That and sleeping with ear plugs somehow got me through and I eventually habituated. Became something I rarely thought about and was only bothered by when I would get sick and congested. A few days before Thanksgiving in 2011 I realized I had a ringing in my other (right) ear. I was devastated. Due to the pulsatile tinnitus I had done enough research about tinnitus in general. I panicked for several weeks over my new noise and once again eventually habituated, only hearing it in a completely quiet room, IF I listened for it. I've been using a white noise machine at night along with a table fan for bedtime. Sadly a few weeks ago I experienced what I can only guess is a nervous breakdown. Major case of anxiety/panic attacks daily. The increased anxiety and tension has flared my tinnitus (ringing only, no noticeable change in the pulsatile) considerably. I'm in the process of dealing with the stress/anxiety with medication and hoping once things settle down my tinnitus will as well. It's loud but I've decided I'm not going to care. I know I'll habituate and a decrease in my anxiety will improve the volume. At least I'm trying to be optimistic. I've become much more prone to anxiety over the past few years and I can't help but believe the two are related. As my day winds down, I typically become more tired and anxious, and that's when my tinnitus is louder. My husband, good as he is, is not at all able to sympathize and not much good for talking about it. Quite happy to have found a forum with like minded folks to commiserate with and share support. ETA: also slightly suspicious of TMJ as it's flared as well as a lovely side effect of the meds I've recently started.